ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An exponential stability criterion for certain nonlinear systems

Venkatesh, YV (1974) An exponential stability criterion for certain nonlinear systems. In: Journal of Engineering Mathematics, 8 (2). pp. 125-131.

[img] PDF
fulltext1.pdf - Published Version
Restricted to Registered users only

Download (354Kb) | Request a copy
Official URL: http://www.springerlink.com/content/t6373418q05367...

Abstract

Improved sufficient conditions are derived for the exponential stability of a nonlinear time varying feedback system having a time invariant blockG in the forward path and a nonlinear time varying gain ϕ(.)k(t) in the feedback path. φ(.) being an odd monotone nondecreasing function. The resulting bound on $$\left( {{{\frac{{dk}}{{dt}}} \mathord{\left/ {\vphantom {{\frac{{dk}}{{dt}}} k}} \right. \kern-\nulldelimiterspace} k}} \right)$$ is less restrictive than earlier criteria.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 17 Dec 2009 04:52
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24327

Actions (login required)

View Item View Item